MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an 1192-090 lefty tight lag screw broke.This was discovered during a procedure on (b)(6) 2021.When the surgeon attempted to advance the screw, it broke inside the patient.The screw was retrieved and was replaced with an 1099-090 galileo lag screw.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the second thread was broken off.The broken piece was not returned for evaluation.The cause of this remains undetermined.

Brand Name
LEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15200736
Report Number1220246-2022-05354
Device Sequence Number4582012
Product Code HSB
UDI-Device Identifier00848665036534
UDI-Public00848665036534
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLEFTY TIGHT LAG SCREW, Ø10.5MM X 90MM
Device Catalogue Number1192-090
Device Lot Number202340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown